# SDR ASAA2021082535793

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 1,112 hours, 442 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MCDU DISPLAY AT MAX BRIGHTNESS IS ONLY 1/2 AS BRIGHT AS THE RIGHT MCDU. NOTE: LEFT MCDU WENT TO FULL BRIGHT APPROX AFTER 2 HOURS AT CRUISE. GROUNDED - YES. COULD NOT DUPLICATE ISSUE. CAPTAIN'S MCDU OPS NML REF B737-9 MM 34-61-01. ETOPS GROUND VERIFICATION TEST SUCCESSFUL. SEAMC ETOPS JEREMY NOTIFIED.
